# SDR 2013FA0000671

- Difficulty date: November 22, 2013
- Submitted: November 22, 2013
- Operation: General aviation
- Aircraft: N2650H
- Make and model: Univar 415D
- Aircraft serial: 348612
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANUAL CORROSION FOUND ON LT CENTER SECTION RIB WS 36.  FOUND DURING INSPECTION AND COMPLIANCE OF AD 2002-26-02, NEEDS REPAIR.
